What are the causes of erectile dysfunction? And what things can increase libido?

Your doc. Or a natural doc can test your hormone levels and rule out circulatory issues. Also, a clinical psychologist can teach you skills to keep from focusing on your "performance" which interferes also. Peace and good health.

Related Questions

What are the causes of a previously pre-diabetic patient to have low libido/erectile dysfunction? What mechanisms trigger the above conditions? Any fix?

Congrats on. overcoming pre-diabetes. Please see your doc and ask if he/she will run a mail hormone panel for you, not just testosterone but the entire hormone panel. Natural docs do this a lot. Neo 40 is a natural way to boost nitric oxide which can help ED but you need to know what you are dealing w/first and your doc can enlighten you. Peace and good health. Read more...

I failed my first sex experience and now I have erectile dysfunction and lost my libido since 1 year till now all tests show that im good. Why?

Sex is not pass/fail. We tend to be very secretive about real sex, so you may not hear what we hear. Most 1st experiences are disappointing. The urge is strong enough so most of us try, try and try again until we get better at it. Many never become pleased w/ their performance. I'm so glad your tests were good. That means you'll do fine once you relax and discover how to have fun and enjoy feelings. That's the key. Read more...

I failed my first sex experience and now I have erectile dysfunction and lost my libido since 7 days. All tests show that im good I'm 22 years old?

Here are some ... You're still in the state of recovering from mental "shock" by the failure of your 1st sex experience; you're not alone. For now, giving time to "desensitize" that devastating shock + taking on healthy lifestyle without obsession are your surest bet to help. Besides, judicious temporary use of PDE-5Is like Viagra (sildenafil) may help. Just 7 days after.. is still too early to worry. Left me know how you're... Read more...

I have been taking Finax for close to 2 yrs and I found out that side effects include erectile dysfunction, loss of libido. Is this temporary?

Here are some ... At age 28, why have you taken finasteride? If all your sexually related symptoms occurred after taking it, the only way to prove if it's the culprit is stop its use and see; usually the drug-related side effects will resolve but the degree and pace of restoration widely vary among men at different age and health status. So, you should bring all your concerns to your Doc for analysis so to decide.. Read more...

I suddenly have erectile dysfunction after I failed in my first sexual exeprience I have no libido or morning erection from 5 months my tests is good?

Relax. This is not too unusual. Especially for guys who have delayed their fist interpersonal sexual experience. It's not likely that you have a physical problem. Try to be optimistic since that is the best solution. Your libido will be back to normal for you as soon as you realize that it is okay. Most morning erections don't count anyway. Glad tests are good! relax, you should be fine. Read more...
Here is .... Your stated scenario strongly suggested that you have fallen into the trap of becoming a victim of psychogenic impotence from fear of failure after the first devastating sex adventure. But, most likely, you'll soon be okay in time after proper counseling of male sexuality, behavioral modification, and temporary use of pde-5 inhibitors such as viagra (sildenafil). So, see doc timely. Read more...